MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED RETCAM ENVISION, SYSTEM WITH FA

NATUS MEDICAL INCORPORATED RETCAM ENVISION, SYSTEM WITH FA
Model Number 61-000300
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref to natus complaint (b)(4).Per 18-000623 retcam envision risk analysis, hazard id - 6.9, the risk is considered moderate.Install date: 19-may-2022.Further investigation to be carried out on the affected part.
 
Event or Problem Description
Retcam envision, system with fa - customer reported the monitor is sagging and stated that there was potential for injury, as the monitor first fell during image acquisition.Another member of staff in the or was able to stabilize it at that time.Customer confirmed that the issue was resolved however, it took about 2.5 full revolutions of the adjustment screw to hold the monitor up.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint#(b)(4).Instructions were provided to the customer on how to adjust the monitor arm.Customer confirmed that the issue was resolved however, it took about 2.5 full revolutions of the adjustment screw to hold the monitor up.Customer was informed that oil/grease should be used to prevent rusty and hard to turn adjustment screw.Product was not returned for investigation.Resolution was found by tightening the loose screws.There are no capa's related to this issue.This complaint does not identify a deficiency in the product design and therefore a capa is not required.Per qms-004442, complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.Device history review was carried out, and no related faults/issue found, reference to document qa-f-26, rev.4, dco#(b)(4).Faillure confirmed: yes.Investigation result code: neuro sbu|loose component closure rationale: complaint verified, resolved on-site and no further action necessary.

Brand Name
RETCAM ENVISION, SYSTEM WITH FA
Common Device Name
RETCAM ENVISION, SYSTEM WITH FA
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd. (xltek)
2568 bristol circle
oakville, ontario l6h 5s1,
CA 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
dba excel-tech ltd
2568 bristol circle
oakville, ontario l6h 5si, 
MDR Report Key16875036
Report Number9612330-2023-00006
Device Sequence Number20678864
Product Code HKI
UDI-Device Identifier00382830056335
UDI-Public00382830056335
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61-000300
Device Catalogue Number61-000300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown